Affordable Access

Publisher Website

Deadbeat control of discrete-time systems with singular state matrix using canonical decomposition

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Publication Date
Volume
19
Issue
5
Identifiers
DOI: 10.1016/0005-1098(83)90014-6
Keywords
  • Deadbeat Control
  • Discrete-Time Systems
  • Eigenvalue Assignment
Disciplines
  • Mathematics

Abstract

Abstract The problem of deadbeat control of controllable discrete-time systems with singular state matrix is considered. Our approach is based on the representation of the system obtained by isolating the reachable part of the system and the controllable but unreachable part using the Kalman structure theorem. It is shown that, eigenvalue assignment for controllable but unreachable single-input systems does not lead to a unique control law. In fact, the extra degrees of freedom available can be used to shape the transient response characteristics of the system.

There are no comments yet on this publication. Be the first to share your thoughts.